# SDR SWIA2023053027

- Difficulty date: March 27, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP VANE SKIN IS CHAFFED IN MULTIPLE LOCATIONS COMMON TO BUMP STOPS     (C-CHECK RO 5/23/2023)    REMOVED AND REPLACED LH IB FLAP OUTER MID L/E VANE SKIN REF. CRJ-200 SRM, 51-42-10 AND DWG 601R14302 REV E. I/B SIDE VANE L/E SKIN FOUND TO BE WITHIN LIMITS REF. REO 601R-57-52-004 REV D. DATED: 2012-12-19. OB SIDE VANE REPLACED ON CAMP: 26501295. COMPLIED WITH TASK CARD 51-900-1003-SKY.
